# SDR DL767971804

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO SECTIONS OF EMERGENCY FLOOR TRACK LIGHTS IN REAR SECTION OF AIRCRAFT INOP.  REPLACED BATTERY PACKS AND RACKS M9009 AMD M9010.  EMERGENCY FLOOR TRACK LIGHTS OPS NORMAL.
